Upping my paxil

Since June 1i have been slowly upping Paxil from 20 mg to now at 50. I have noticed more headaches . Some days I have so much anxiety and the next day there is nothing and I have a good day. This has now been going on for 2 months. As per my Dr I can go up to 60. The last time I was on Paxil. I was able to stabilizers elf at 40 so I do not know what is going on. Has this happened to anyone else

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

1 Reply

oldestnewest
  • You will need to give the medication about a week to two weeks to work.

    It should settle soon, sometimes my medications cause headaches and I have just had to accept the problem. Generally because you have been upping the dose it will take a longer period, be patient and if it does not settle after the above time see your GP

    BOB

You may also like...